# SDR UIEA2020052701147

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 31,476 hours, 6,338 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 65B0382212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORI STAB O/B T/E WEDGE "U" CHANNEL FOUND CRACKED.( "U" CHANNEL REPLACED IAW RI-55-10-14048 REV A. )
